Home   >   CSC-OpenAccess Library   >   Intelligent Systems   >  International Journal of Logic and Computation (IJLP)
International Journal of Logic and Computation (IJLP)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1290
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 2    
Publication Date - July / August 2011      |       Pages - 14 - 30
Download Complete Issue    (712.3KB)
   
     
     
     
2 Records found in CSC-OpenAccess Library.    
     
     
Time Table Scheduling Problem Using Fuzzy Algorithmic Approach    
Poornima, V. Ramaswamy    
Pages - 14 - 21     |    Revised - 01-05-2011     |    Published - 31-05-2011    
Full Text Available  (85.58KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
     
Reliability Improvement in Logic Circuit Stochastic Computation    
Jeremy Michael Lakes, Samuel C. Lee    
Pages - 22 - 30     |    Revised - 01-07-2011     |    Published - 05-08-2011    
Full Text Available  (325.75KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles